Displaying similar documents to “Zeros of functions in D p , α spaces”

On certain subclasses of analytic functions associated with the Carlson–Shaffer operator

Jagannath Patel, Ashok Kumar Sahoo (2014)

Annales Universitatis Mariae Curie-Sklodowska, sectio A – Mathematica

Similarity:

The object of the present paper is to solve Fekete-Szego problem and determine the sharp upper bound to the second Hankel determinant for a certain class R λ ( a , c , A , B ) of analytic functions in the unit disk. We also investigate several majorization properties for functions belonging to a subclass R ˜ λ ( a , c , A , B ) of R λ ( a , c , A , B ) and related function classes. Relevant connections of the main results obtained here with those given by earlier workers on the subject are pointed out.

Criterion of the reality of zeros in a polynomial sequence satisfying a three-term recurrence relation

Innocent Ndikubwayo (2020)

Czechoslovak Mathematical Journal

Similarity:

This paper establishes the necessary and sufficient conditions for the reality of all the zeros in a polynomial sequence { P i } i = 1 generated by a three-term recurrence relation P i ( x ) + Q 1 ( x ) P i - 1 ( x ) + Q 2 ( x ) P i - 2 ( x ) = 0 with the standard initial conditions P 0 ( x ) = 1 , P - 1 ( x ) = 0 , where Q 1 ( x ) and Q 2 ( x ) are arbitrary real polynomials.

A Hankel matrix acting on Hardy and Bergman spaces

Petros Galanopoulos, José Ángel Peláez (2010)

Studia Mathematica

Similarity:

Let μ be a finite positive Borel measure on [0,1). Let μ = ( μ n , k ) n , k 0 be the Hankel matrix with entries μ n , k = [ 0 , 1 ) t n + k d μ ( t ) . The matrix μ induces formally an operator on the space of all analytic functions in the unit disc by the fomula μ ( f ) ( z ) = n = 0 i ( k = 0 μ n , k a k ) z , z ∈ , where f ( z ) = n = 0 a z is an analytic function in . We characterize those positive Borel measures on [0,1) such that μ ( f ) ( z ) = [ 0 , 1 ) f ( t ) / ( 1 - t z ) d μ ( t ) for all f in the Hardy space H¹, and among them we describe those for which μ is bounded and compact on H¹. We also study the analogous problem for the Bergman space A². ...

Strict plurisubharmonicity of Bergman kernels on generalized annuli

Yanyan Wang (2014)

Annales Polonici Mathematici

Similarity:

Let A ζ = Ω - ρ ( ζ ) · Ω ¯ be a family of generalized annuli over a domain U. We show that the logarithm of the Bergman kernel K ζ ( z ) of A ζ is plurisubharmonic provided ρ ∈ PSH(U). It is remarkable that A ζ is non-pseudoconvex when the dimension of A ζ is larger than one. For standard annuli in ℂ, we obtain an interesting formula for ² l o g K ζ / ζ ζ ̅ , as well as its boundary behavior.

On Pólya's Theorem in several complex variables

Ozan Günyüz, Vyacheslav Zakharyuta (2015)

Banach Center Publications

Similarity:

Let K be a compact set in ℂ, f a function analytic in ℂ̅∖K vanishing at ∞. Let f ( z ) = k = 0 a k z - k - 1 be its Taylor expansion at ∞, and H s ( f ) = d e t ( a k + l ) k , l = 0 s the sequence of Hankel determinants. The classical Pólya inequality says that l i m s u p s | H s ( f ) | 1 / s ² d ( K ) , where d(K) is the transfinite diameter of K. Goluzin has shown that for some class of compacta this inequality is sharp. We provide here a sharpness result for the multivariate analog of Pólya’s inequality, considered by the second author in Math. USSR Sbornik 25 (1975), 350-364.

Zeros of solutions of certain higher order linear differential equations

Hong-Yan Xu, Cai-Feng Yi (2010)

Annales Polonici Mathematici

Similarity:

We investigate the exponent of convergence of the zero-sequence of solutions of the differential equation f ( k ) + a k - 1 ( z ) f ( k - 1 ) + + a ( z ) f ' + D ( z ) f = 0 , (1) where D ( z ) = Q ( z ) e P ( z ) + Q ( z ) e P ( z ) + Q ( z ) e P ( z ) , P₁(z),P₂(z),P₃(z) are polynomials of degree n ≥ 1, Q₁(z),Q₂(z),Q₃(z), a j ( z ) (j=1,..., k-1) are entire functions of order less than n, and k ≥ 2.

Bounded evaluation operators from H p into q

Martin Smith (2007)

Studia Mathematica

Similarity:

Given 0 < p,q < ∞ and any sequence z = zₙ in the unit disc , we define an operator from functions on to sequences by T z , p ( f ) = ( 1 - | z | ² ) 1 / p f ( z ) . Necessary and sufficient conditions on zₙ are given such that T z , p maps the Hardy space H p boundedly into the sequence space q . A corresponding result for Bergman spaces is also stated.

Solutions of non-homogeneous linear differential equations in the unit disc

Ting-Bin Cao, Zhong-Shu Deng (2010)

Annales Polonici Mathematici

Similarity:

The main purpose of this paper is to consider the analytic solutions of the non-homogeneous linear differential equation f ( k ) + a k - 1 ( z ) f ( k - 1 ) + + a ( z ) f ' + a ( z ) f = F ( z ) , where all coefficients a , a , . . . , a k - 1 , F ≢ 0 are analytic functions in the unit disc = z∈ℂ: |z|<1. We obtain some results classifying the growth of finite iterated order solutions in terms of the coefficients with finite iterated type. The convergence exponents of zeros and fixed points of solutions are also investigated.

Properties of functions concerned with Caratheodory functions

Mamoru Nunokawa, Emel Yavuz Duman, Shigeyoshi Owa (2013)

Annales Universitatis Mariae Curie-Sklodowska, sectio A – Mathematica

Similarity:

Let 𝒫 n denote the class of analytic functions p ( z ) of the form p ( z ) = 1 + c n z n + c n + 1 z n + 1 + in the open unit disc 𝕌 . Applying the result by S. S. Miller and P. T. Mocanu (J. Math. Anal. Appl. 65 (1978), 289-305), some interesting properties for p ( z ) concerned with Caratheodory functions are discussed. Further, some corollaries of the results concerned with the result due to M. Obradovic and S. Owa (Math. Nachr. 140 (1989), 97-102) are shown.

Divisors in global analytic sets

Francesca Acquistapace, A. Díaz-Cano (2011)

Journal of the European Mathematical Society

Similarity:

We prove that any divisor Y of a global analytic set X n has a generic equation, that is, there is an analytic function vanishing on Y with multiplicity one along each irreducible component of Y . We also prove that there are functions with arbitrary multiplicities along Y . The main result states that if X is pure dimensional, Y is locally principal, X / Y is not connected and Y represents the zero class in H q - 1 ( X , 2 ) then the divisor Y is globally principal.

Non supercyclic subsets of linear isometries on Banach spaces of analytic functions

Abbas Moradi, Karim Hedayatian, Bahram Khani Robati, Mohammad Ansari (2015)

Czechoslovak Mathematical Journal

Similarity:

Let X be a Banach space of analytic functions on the open unit disk and Γ a subset of linear isometries on X . Sufficient conditions are given for non-supercyclicity of Γ . In particular, we show that the semigroup of linear isometries on the spaces S p ( p > 1 ), the little Bloch space, and the group of surjective linear isometries on the big Bloch space are not supercyclic. Also, we observe that the groups of all surjective linear isometries on the Hardy space H p or the Bergman space L a p ( 1 < p < , p 2 )...

Mobius invariant Besov spaces on the unit ball of n

Małgorzata Michalska, Maria Nowak, Paweł Sobolewski (2011)

Annales Universitatis Mariae Curie-Sklodowska, sectio A – Mathematica

Similarity:

We give new characterizations of the analytic Besov spaces B p on the unit ball 𝔹 of n in terms of oscillations and integral means over some Euclidian balls contained in 𝔹 .

Espace de Dixmier des opérateurs de Hankel sur les espaces de Bergman à poids

Romaric Tytgat (2015)

Czechoslovak Mathematical Journal

Similarity:

Nous donnons des résultats théoriques sur l’idéal de Macaev et la trace de Dixmier. Ensuite, nous caractérisons les symboles antiholomorphes f ¯ tels que l’opérateur de Hankel H f ¯ sur l’espace de Bergman à poids soit dans l’idéal de Macaev et nous donnons la trace de Dixmier. Pour cela, nous regardons le comportement des normes de Schatten 𝒮 p quand p tend vers 1 et nous nous appuyons sur le résultat de Engliš et Rochberg sur l’espace de Bergman. Nous parlons aussi des puissances de tels opérateurs....

Area differences under analytic maps and operators

Mehmet Çelik, Luke Duane-Tessier, Ashley Marcial Rodriguez, Daniel Rodriguez, Aden Shaw (2024)

Czechoslovak Mathematical Journal

Similarity:

Motivated by the relationship between the area of the image of the unit disk under a holomorphic mapping h and that of z h , we study various L 2 norms for T ϕ ( h ) , where T ϕ is the Toeplitz operator with symbol ϕ . In Theorem , given polynomials p and q we find a symbol ϕ such that T ϕ ( p ) = q . We extend some of our results to the polydisc.